Algebraic independence results related to linear recurrences

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)203-227
Number of pages25
JournalOsaka Journal of Mathematics
Volume36
Issue number1
Publication statusPublished - 1999 Mar

Fingerprint

Independence Results
Algebraic Independence
Linear Recurrence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Algebraic independence results related to linear recurrences. / Tanaka, Takaaki.

In: Osaka Journal of Mathematics, Vol. 36, No. 1, 03.1999, p. 203-227.

Research output: Contribution to journalArticle

@article{18a6b97e3d5c408083c2da01319d07c3,
title = "Algebraic independence results related to linear recurrences",
author = "Takaaki Tanaka",
year = "1999",
month = "3",
language = "English",
volume = "36",
pages = "203--227",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "1",

}

TY - JOUR

T1 - Algebraic independence results related to linear recurrences

AU - Tanaka, Takaaki

PY - 1999/3

Y1 - 1999/3

UR - http://www.scopus.com/inward/record.url?scp=0005142586&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005142586&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0005142586

VL - 36

SP - 203

EP - 227

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 1

ER -